Ghent University Academic Bibliography

Advanced

On a nice property of the sequence x_{n+2}=x_{n+1}^3 / (x_n^2 - 2x_{n+1}^2)

Bart De Bruyn UGent (2004) International Journal of Applied Mathematics. 15(2). p.159-163
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle
publication status
published
subject
journal title
International Journal of Applied Mathematics
Int. J. Appl. Math.
volume
15
issue
2
pages
159-163 pages
ISSN
1311-1728
UGent publication?
yes
classification
A2
id
297578
handle
http://hdl.handle.net/1854/LU-297578
date created
2005-01-18 14:27:00
date last changed
2008-02-22 22:56:13
@article{297578,
  author       = {De Bruyn, Bart},
  issn         = {1311-1728},
  journal      = {International Journal of Applied Mathematics},
  number       = {2},
  pages        = {159--163},
  title        = {On a nice property of the sequence x\_\{n+2\}=x\_\{n+1\}\^{ }3 / (x\_n\^{ }2 - 2x\_\{n+1\}\^{ }2)},
  volume       = {15},
  year         = {2004},
}

Chicago
De Bruyn, Bart. 2004. “On a Nice Property of the Sequence X_{n+2}=x_{n+1}^3 / (x_n^2 - 2x_{n+1}^2).” International Journal of Applied Mathematics 15 (2): 159–163.
APA
De Bruyn, B. (2004). On a nice property of the sequence x_{n+2}=x_{n+1}^3 / (x_n^2 - 2x_{n+1}^2). International Journal of Applied Mathematics, 15(2), 159–163.
Vancouver
1.
De Bruyn B. On a nice property of the sequence x_{n+2}=x_{n+1}^3 / (x_n^2 - 2x_{n+1}^2). International Journal of Applied Mathematics. 2004;15(2):159–63.
MLA
De Bruyn, Bart. “On a Nice Property of the Sequence X_{n+2}=x_{n+1}^3 / (x_n^2 - 2x_{n+1}^2).” International Journal of Applied Mathematics 15.2 (2004): 159–163. Print.